Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Constant urge for urination. Urine test report shows high WBC, protein presence. Not responding to oxybutinin

hi i have a constant urge to urinate and frequency of urination . i have taken oxybutinin but the symptoms did not go away. i did a urine culture but no bacteria was found. white blood cells greater than 5 was found in the urine and protein was also found in the urine. the ph of the urine was 5. pelvic scan was normal. my ESR was 46. i am female
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
hi and welcome to healthcare magic...
DEAR ... two things are important in your query.......if you have sterile puyria which is persistant and not responding to antibiotics,then suspecion of TB arises especially in the presence of high ESR....
presence of protien during urinary infection do occur,should not to be worried about...
so work up for TB is important....if it comes out normal,then good broad spectrum antibiotec should be taken...
Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor